# SDR SIMA201003902

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 12,577 hours, 11,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 INSPECTION FOUND THE REAR CABIN EMERGENCY FLOOR PROXIMITY FLOOR LIGHT STRIP TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM FLOOR STRIPS IAW EMS AMM 33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
